Full Text: PDF
Received January 26, 2017; Accepted June 12, 2017; Published June 20, 2017
Abstract. In this paper, we prove some common fixed point theorems for two weakly subsequentially continuous pairs of mappings which are compatible of type (E) and satisfy implicit relations in metric spaces. The results presented in this article generalize and extend some previous known results.
How to Cite this Article:
Said Beloul, Common fixed point theorems for expansive mappings via an implicit relation, Communications in Optimization Theory, Vol. 2017 (2017), Article ID 25, pp. 1-12.